# SDR DLL13961426

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING AT 31 H/J INOP.  RELAMPED AND REPLACED CAPS.
